# SDR 9500709996

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Bolts
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND AIRCRAFT LANDED WITHOUT INCIDENT.  EMERGENCY EQUIPMENT WAS CALLED OUT ON STANDBY AS A PRECAUTION.  FOUND LEFT MAIN INBOARD GEAR DOOR LATCH ROLLER MOUNTING BOLTS LOOSE.  TIGHTENED BOLTS.  ALSO, REPLACED THE RIGHT INBOARD GEAR DOOR DUE TO DAMAGE SUFFERED ON LANDING.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
